# SDR QXEA9901516

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT LOWER WING MAIN LANDING GEAR OUTBOARD DOOR CUTOUT HAS TWO DEEP CHAFFED AREAS AT AFT SIDE APPROXIMATELY STATION 1800.  REPAIRED IAW HORIZON AIR EA 4-57-296.
